de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Linear Pulsations and Stability of Differentially Rotating Stellar Models: 1. Newtonian Analysis

Schutz, B. F. (1972). Linear Pulsations and Stability of Differentially Rotating Stellar Models: 1. Newtonian Analysis. The Astrophysical Journal Supplement, 208(24), 319-342.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-750F-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-7511-D
Genre: Journal Article

Files

show Files
hide Files
:
Schutz_60513.pdf (Any fulltext), 2MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schutz, Bernard F.1, 2, Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24013              
2External Organizations, California Institute of Technology, Pasadena, California, escidoc:persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1972
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 60513
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal Supplement
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 208 (24) Sequence Number: - Start / End Page: 319 - 342 Identifier: ISSN: 0067-0049